# SDR TC8A98082

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Reqd Service
- Location: Hyd Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE RAMP DUE TO A DECREASE IN HYDRAULIC QUANTITY GAUGE.  SERVICED HYDRAULIC SYSTEM.  OPS RAN REVERSER PUMP, SPOILER PUMP, CHECKED AILERONS THEN CHECKED ALL AREAS OF W/W AND FLAP WELLS FOR LEAKS, NO LEAKS NOTED AT THIS TIME.
